# SDR FDEA201901090070

- Difficulty date: January 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43633
- Aircraft time: 497 hours, 216 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

PDIS 166 24-50 0296 09JAN19 MEM LOST L AND R UTILITY BUS DURING APPROACH TO MEM. THEN LOST R GENERATOR. LOST AUTOPILOT, AUTO THROTTLES, GEAR INDICATIONS. EXECUTED MID ALTITUDE GO AROUND. COULD NOT RAISE GEAR OR FLAPS. RAN QRH FOR R GEN, CYCLED UTILITY BUSSES W/ NO HELP. BUT GEAR INDICATION RETURNED. LANDED KMEM 36L FLAPS 25. REFERENCE FIM 24-20-00-2 AND WDM 24-22-21. VERIFIED INTEGRITY OF RIGHT GCB TRIP ISOL DIODE, R5. DIODE CHECKS GOOD. REMOVED AND REPLACED THE RT IDG AMM 24-11-01-4. OPS CHECK AND LEAKS CHECK SATISFACTORY. REF ALSO TSI 24-10-0297, WORKED IN CONJUNCTION WITH.
